# SDR AALA202509115803

- Difficulty date: August 12, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,607 hours, 15,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) AT INBOARD AFT LAVATORY MOUNT, LOCATED AT BS 947 FROM RBL 15 TO LBL 47. REPAIRED UPPER CHORD PER SRM 53-70-51-2R-5 AND EA 367489.
